MAUDE Adverse Event Report: INNOVASIS, INC. EXCELLA III-D SPINAL DEFORMITY SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

INNOVASIS, INC. EXCELLA III-D SPINAL DEFORMITY SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number E2002
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/08/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Event occurred in (b)(4), peru wherein a patient had a spinal deformity construct of multiple pedicle screws implanted with rods and locking caps.At a two-week post-operative follow-up, the patient had noticeable deformity, pain and functional limitation.Imaging showed multiple locking caps came loose, releasing the rods from the construct in the lumbosacral area.Revision surgery was performed to replace 8 of the original 18 screws and locking caps, while the remaining screws, locking caps and rods remained.

Brand Name
EXCELLA III-D SPINAL DEFORMITY SYSTEM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
INNOVASIS, INC.
614 e 3900 s
salt lake city UT 84107 1902
Manufacturer (Section G)
INNOVASIS, INC.
614 e 3900 s
salt lake city UT 84107 1902
Manufacturer Contact
michael thomas
614 e 3900 s
salt lake city, UT 84107-1902
8012612236
MDR Report Key15933630
Report Number3004719693-2022-00002
Device Sequence Number4347762
Product Code NKB
UDI-Device IdentifierM711E20020
UDI-Public+M711E20020/$$72010/Q1R
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K140238
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberE2002
Device Catalogue NumberE2002
Device Lot Number2010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/10/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/10/2022
Initial Report FDA Received Date12/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age13 YR
Patient SexUnknown